... they boosted it to 20 which was way too much. I hated the weight gain and wanted to go off so I cut it in half and took 5mg in morning and 5mg at night for about 4 days and then went on Wilbutrin. I feel like I have the flu - bad headache and very nauseau but it doesn't come on til later in afternoon but I seem to feel like myself on Wilbutrin. Is there anyone else that experienced the same thing?
I am also on lexapro, I used to be on celexa, maybe that would work for you. They seem to be interchangeable. When I first started taking an antidepressant it was celexa and the doc said it had the least side effects as far as weight gain and decreased sexual desire compared to the other antidepressants. That was 9 years ago, about 4 years ago I was switched to lexapro. However, when I ran out and had insurance problems and could not afford it on my own the doc wrote out a script for celexa because they are so much alike and its on the $4 list at wal-mart. Since all meds work different in people maybe you could bring this up to your doc and see what he/she thinks about it. I really didn't see much weight gain due to the meds. I just got down and out and din't want to leave the house or really the couch! I craves carbs. Now I try to not buy those things so I won't be tempted to eat them. And when I go to the store I park further out in the parking lot so I have to walk more. Every little bit helps. Hope this helps.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Oct 2017 • 8 answers
Updated 15 Nov 2018 • 84 answers
I have been on Lexapro 10mg for about 10 years and decided I have had enough! I have gained about 30
Updated 22 Aug 2013 • 1 answer
Updated 11 Oct 2013 • 7 answers
Updated 5 Aug 2016 • 1 answer